# SDR AALA202011029011

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,798 hours, 7,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810527
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SOFT FLOORBOARD IN FWD CABIN, AREA MEASURING L=13.5 IN, W=11.0 IN.  ACCOMPLISHED TIME-LIMITED REINFORCING REPAIR, IAW EA309546A.  REPLACED FLOORBOARD WITH NEW, IAW AMM 53-21-00.
